does anyone have a taper with very little withdrawls, i am on a taper, my dr just slowed it down today due to the withdrawls being too intense, im used to taking 32.5 mg 4-5 times a day, any suggestions? percocet 10/325, also, is this dose i take each time like an off the wall too high a dose?
Looking for a slower taper that someone tried with little wds?
- 13 Sep 2011 by Anonymous
- 24 September 2011
Yea, it is me again, lol. I want to encourage you to hang in there. You are probably going to feel a little withdrawal but as long as you go slow enough dropping the daily dose by as little as half a pill every week or so, it should be manageable. The recommended maximum for percocet 10/325 daily is 6 pills. So if you are taking 3 pills 4 to 5 times a day then you are taking at least double the recommended maximum.
Keep at it girl. This is going to be a slow process, it is going to get frustrating and uncomfortable at times, but you can and will prevail.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2010 • 6 answers
Posted 15 Jun 2011 • 1 answer
Posted 3 Dec 2011 • 3 answers
Posted 4 Dec 2013 • 2 answers
Want to taper off Rivotril but took a large amount on Monday. When can I take it again to taper off?
Posted 5 Sep 2014 • 1 answer